Share This Article:

Variable Selection for Partially Linear Varying Coefficient Transformation Models with Censored Data

HTML Download Download as PDF (Size:309KB) PP. 565-570
DOI: 10.4236/ojs.2012.25072    4,676 Downloads   7,899 Views

ABSTRACT

In this paper, we study the problem of variable selection for varying coefficient transformation models with censored data. We fit the varying coefficient transformation models by maximizing the marginal likelihood subject to a shrink- age-type penalty, which encourages sparse solutions and hence facilitates the process of variable selection. We further provide an efficient computation algorithm to implement the proposed methods. A simulation study is conducted to evaluate the performance of the proposed methods and a real dataset is analyzed as an illustration.

Cite this paper

J. Du, Z. Zhang and Y. Lu, "Variable Selection for Partially Linear Varying Coefficient Transformation Models with Censored Data," Open Journal of Statistics, Vol. 2 No. 5, 2012, pp. 565-570. doi: 10.4236/ojs.2012.25072.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.